# SDR HALA0700126

- Difficulty date: March 21, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 19,452 hours, 3,802 cycles
- System (JASC): 2310 · HF Communications System
- Part: Receiver
- Part number: 9640452012
- Part serial: 02445
- Condition: Malfunctioned
- Location: Hf System
- Part time: 2,875 hours, 541 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L HF RECEPTION WEAK XMIT OK, IN DATA MODE, ALL FREQ SHOW "POOR" QUALITY NO COMM.  REPLACED NR 1 HF XCVR.  OPS CHECK OK PER MM 23-11-03.
